# SDR DALA1010383241

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 52,968 hours, 22,361 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 6C ABC EMERGENCY LIGHT INOPERATIVE. MX REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
